# SDR UALA2012010300015

- Difficulty date: January 1, 2012
- Submitted: January 11, 2012
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 737322
- Aircraft serial: 25092
- Aircraft time: 88,155 hours, 14,090 cycles
- Engine: Pwa PW4060
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 347
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR STRUCTURE AT BS 347, BTWN RBL 19 - 40 HAS CORROSION.   MAJOR REPAIR ACCOMPLISHED.  FOUND CORROSION OUT OF LIMITS, FABRICATED AND INSTALLED TEE, STRAPS, AND ANGLES FROM RBL 19 - RBL 60 PER SRM ON NR 3872N00504.
